# SDR 2002FA0000760

- Difficulty date: May 31, 2002
- Submitted: June 7, 2002
- Operation: General aviation
- Aircraft: N94769
- Make and model: Univar 415E
- Aircraft serial: 4880
- Engine: Cont C85*
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: EBC102A
- Condition: Activated
- Location: Cabin
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ELT SWITCH WAS IN THE ON POSITION BUT THE ELT DID NOT ACTIVATE DURING THE ACCIDENT SEQUENCE. THE REASON WAS NOT IMMEDIATELY KNOWN.
